On the values taken by entire polyanalytic functions
Doklady Akademii Nauk, Tome 167 (1966) no. 1, pp. 12-15
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_167_1_a1,
author = {M. B. Balk},
title = {On the values taken by entire polyanalytic functions},
journal = {Doklady Akademii Nauk},
pages = {12--15},
year = {1966},
volume = {167},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_167_1_a1/}
}
M. B. Balk. On the values taken by entire polyanalytic functions. Doklady Akademii Nauk, Tome 167 (1966) no. 1, pp. 12-15. http://geodesic.mathdoc.fr/item/DAN_1966_167_1_a1/